# SDR DL76S050764

- Difficulty date: December 5, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 46,751 hours, 22,245 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Arced
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

1RT GALLEY G1A COFFEEMAKER MAKES ELEC ARCING SOUND WHEN TURNED ON.  REPLACED SAME.
